# SDR IPXA2016031500741

- Difficulty date: March 14, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 53,711 hours, 11,242 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Inoperative
- Location: R1 Slide Press
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: R1 SLIDE PRESSURE CHECK LIGHT INOPERATIVE.  R & R R1 EVAC SLIDE PRESSURE INDICATOR ASSY. OPS CHECKED GOOD IAW AMM 25-61-04.
